I went and had a second opinion on the “probable” infection in my foot by going to my family doctor and in a nutshell, he thought it would be best that I do the six-week of IV antibiotics to make sure it doesn’t get worse, spread, and lead to something drastic like amputation. I started the antibiotics Wednesday and shortly after that my appetite disappeared. It’s a common side effect with powerful antibiotics, but wow. Diet Sierra Mist has become my new best friend while I try to force a little bit of food down my throat. I want to lose weight, but not this way. It’s not healthy.
Shockingly, the new AFO’s are working. I broke them in an hour at a time for about a week and now I am in them full-time. They were leaving marks on my legs, but changing to knee-high socks solved that problem. I went to Target yesterday and bought 10 more pairs in super cute prints from colored plaids to colored zebra prints. Since I’m forced to one pair of shoes for a while, at least my socks are cute! And a little retail therapy goes a long ways to making you forget about the nausea for awhile. My spasms have cut down to NOTHING in the AFO’s which is amazing! I also sit a lot straighter too. Always good to improve your posture when you can.
It’s going to be a long 6 weeks with these antibiotics and I just noticed tonight that I now have a tape blister from the tegaderm they put over my port. Could my luck be any worse this year? It really is a FML year, but I am grateful through all of this that my Lupus has stayed in remission.
A little Weight Watchers update: I was doing pretty good with my points in getting them all in, exercising every day, and even used some of my Weekly free points , but now with the antibiotics I’m nowhere near my point totals. I don’t know how this is going to affect me in the loss or gain department since I am having no luck finding a scale. On the plus side people are noticing I’m possibly thinner in my face, who knows? I can’t see it. I’ll take the compliment though. I am working hard at this and I do hope it pays off in the next year.